×

Found 250 Documents (Results 1–100)

Minimal quadratic forms for the function field of a conic in characteristic \(2\). (English) Zbl 07861171

Mann, Avinoam (ed.) et al., Amitsur centennial symposium, virtual and the Israel Institute for Advanced Studies (IIAS), The Hebrew University of Jerusalem, Jerusalem, Israel, November 1–4, 2021. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 800, 117-127 (2024).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Tate duality in positive dimension over function fields. (English) Zbl 07767974

Memoirs of the American Mathematical Society 1444. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-6707-4/pbk; 978-1-4704-7630-4/ebook). v, 217 p. (2023).
MSC:  11-02 14-02 14F20
PDFBibTeX XMLCite
Full Text: DOI arXiv

Asymptotic Brauer \(p\)-dimension. (English) Zbl 1530.16016

Leroy, A. (ed.) et al., Algebra and coding theory. Virtual conference in honor of Tariq Rizvi. Noncommutative rings and their applications VII, Université d’Artois, Lens, France, July 5–7, 2021. Virtual conference on quadratic forms, rings and codes, Université d’Artois, Lens, France, July 8, 2021. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 785, 57-66 (2023).
MSC:  16K20 16W60
PDFBibTeX XMLCite
Full Text: DOI arXiv

Theta functions on varieties with effective anti-canonical class. (English) Zbl 1502.14001

Memoirs of the American Mathematical Society 1367. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-5297-1/pbk; 978-1-4704-7167-5/ebook). v, 103 p. (2022).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Some split symbol algebras of prime degree. (English) Zbl 1498.11225

Cojocaru, Alina Carmen (ed.) et al., Women in numbers Europe III. Research directions in number theory. Selected papers based on the presentations at the 3rd conference, WINE 3, La Hublais, Center in Cesson-Sévigné, Bretagne, France, August 26–30, 2019. Cham: Springer. Assoc. Women Math. Ser. 24, 319-328 (2021).
MSC:  11R52 11R29
PDFBibTeX XMLCite
Full Text: DOI arXiv

Intense automorphisms of finite groups. (English) Zbl 1489.20003

Memoirs of the American Mathematical Society 1341. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-5003-8/pbk; 978-1-4704-6811-8/ebook). viii, 117 p. (2021).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field